American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A41) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 76 found      Go to page: 1 2 3

[31] Yong-Gao Chen and Ying Shi. Dynamics of the $w$ function and the Green-Tao theorem on arithmetic progressions in the primes. Proc. Amer. Math. Soc. 136 (2008) 2351-2357. MR 2390501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Xia Zhou and Tianxin Cai. A generalization of a curious congruence on harmonic sums. Proc. Amer. Math. Soc. 135 (2007) 1329-1333. MR 2276641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Holger Brenner and Mordechai Katzman. On the arithmetic of tight closure. J. Amer. Math. Soc. 19 (2006) 659-672. MR 2220102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Chun-Gang Ji. A simple proof of a curious congruence by Zhao. Proc. Amer. Math. Soc. 133 (2005) 3469-3472. MR 2163581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Graham Everest and Helen King. Prime powers in elliptic divisibility sequences. Math. Comp. 74 (2005) 2061-2071. MR 2164113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Andrew Granville. It is easy to determine whether a given integer is prime. Bull. Amer. Math. Soc. 42 (2005) 3-38. MR 2115065.
Abstract, references, and article information   
View Article: PDF

[37] Marc Deléglise, Pierre Dusart and Xavier-François Roblot. Counting primes in residue classes. Math. Comp. 73 (2004) 1565-1575. MR 2047102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Graham Everest, Victor Miller and Nelson Stephens. Primes generated by elliptic curves. Proc. Amer. Math. Soc. 132 (2004) 955-963. MR 2045409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Harvey Dubner and Yves Gallot. Distribution of generalized Fermat prime numbers. Math. Comp. 71 (2002) 825-832. MR 1885631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Chris K. Caldwell and Yves Gallot. On the primality of $n! \pm 1$ and $2 \times 3 \times 5 \times \dotsm \times p \pm 1$. Math. Comp. 71 (2002) 441-448. MR 1863013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Pamela A. Cutter. Finding prime pairs with particular gaps. Math. Comp. 70 (2001) 1737-1744. MR 1836931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Harvey Dubner. Repunit R49081 is a probable prime. Math. Comp. 71 (2002) 833-835. MR 1885632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Gérald Tenenbaum and Michel Mendès France. Stochastic distribution of prime numbers. The Student Mathematical Library 6 (2000) 51-76.
Book volume table of contents   
View Article: PDF

[44] Gérald Tenenbaum and Michel Mendès France. Genesis: From Euclid to Chebyshev. The Student Mathematical Library 6 (2000) 1-28.
Book volume table of contents   
View Article: PDF

[45] Gérald Tenenbaum and Michel Mendès France. The Riemann zeta function. The Student Mathematical Library 6 (2000) 29-49.
Book volume table of contents   
View Article: PDF

[46] Gérald Tenenbaum and Michel Mendès France. The major conjectures. The Student Mathematical Library 6 (2000) 105-112.
Book volume table of contents   
View Article: PDF

[47] Gérald Tenenbaum and Michel Mendès France. An elementary proof of the prime number theorem. The Student Mathematical Library 6 (2000) 77-104.
Book volume table of contents   
View Article: PDF

[48] Gérald Tenenbaum and Michel Mendès France. The Prime Numbers and Their Distribution. The Student Mathematical Library 6 (2000) MR MR1756233.
Book volume table of contents   

[49] Tony Forbes. Prime clusters and Cunningham chains. Math. Comp. 68 (1999) 1739-1747. MR 1651752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Karl-Heinz Indlekofer and Antal Járai. Largest known twin primes and Sophie Germain primes. Math. Comp. 68 (1999) 1317-1324. MR 1642750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Thomas R. Nicely. New maximal prime gaps and first occurrences. Math. Comp. 68 (1999) 1311-1315. MR 1627813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Zun Shan and Edward T. H. Wang. A simple proof of a curious congruence by Sun. Proc. Amer. Math. Soc. 127 (1999) 1289-1291. MR 1486751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Pierre Dusart. The $k^{th}$ prime is greater than $k(\ln k + \ln\ln k-1)$ for $k\geq 2$. Math. Comp. 68 (1999) 411-415. MR 1620223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Moshe Roitman. On Zsigmondy primes. Proc. Amer. Math. Soc. 125 (1997) 1913-1919. MR 1402885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Tony Forbes. A large pair of twin primes. Math. Comp. 66 (1997) 451-455. MR 1372004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Harvey Dubner. Large Sophie Germain primes. Math. Comp. 65 (1996) 393-396. MR 1320893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Karl-Heinz Indlekofer and Antal Járai. Largest known twin primes . Math. Comp. 65 (1996) 427-428. MR 1320896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Paul A. Pritchard, Andrew Moran and Anthony Thyssen. Twenty-two primes in arithmetic progression . Math. Comp. 64 (1995) 1337-1339. MR 1297475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Wilfrid Keller. New Cullen primes . Math. Comp. 64 (1995) 1733--1741, S39--S46. MR 1308456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Chris K. Caldwell. On the primality of $n!\pm 1$ and $2\cdot 3\cdot 5\cdots p\pm 1$ . Math. Comp. 64 (1995) 889-890. MR 1284663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 76 found      Go to page: 1 2 3